# SDR YENA2023042500434

- Difficulty date: April 19, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 02520
- Aircraft time: 66,308 hours, 23,852 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING HEAVY MAINTENANCE" : CORROSION CLEAT LOC, BTW STR43L AND STR43R AT FR32 IN FWD CARGO COMPARTMENT ; (RESOLVED ON W/O: 1200342 TASKCARD: NR-00042 )  REFER TO AEM NR 2023-137112 FOR ALL WORK ACCOMPLISHED, REMOVED AND REPLACED CLEAT BTW STR43L AND STR43R AT FR32  IN FWD CARGO COMPARTMENT IAW A320 SRM 51-42-11 AND A320 SRM 51-72-11, DWG D53231945.
